# SDR SWIA2020033049576

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS621.00 - 625.30 STGR APPROX. 14R ANGLE CRACKED (MARKED)  (C CHECK) RO 3/27/2020    REMOVED CRACKED ANGLE BRACKET FROM FS. 625.30 STRINGER 14R AND INSTALLED NEW ANGLE BRACKET IAW CRJ 200 SRM. COMPLIED WITH TASK CARD.
